# SDR AWXA200600197

- Difficulty date: December 18, 2005
- Submitted: February 6, 2006
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- Aircraft time: 54,708 hours, 32,805 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545808179
- Part serial: NSN
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C16 CHECK DISCOVERED LEVEL TWO CORROSION ON FLOORBEAM LOCATED AT BS 294.5, WL 207 AND BL 44R.  RE-WORK WAS FOUND TO BE OUT OF LIMITS IAW BOEING 737-300 SRM 53-10-05-1A FIG 101.  MAINTENANCE REMOVED DAMAGED SECTION OF FLOORBEAM IAW BOEING 737-300 SRM 53-10-51-2R.  FABRICATED REPAIR ANGLES AND FLOORBEAM IAW BOEING 737-300 SRM 53-10-51-2R FIG 201.  INSTALLED, FABRICATED REPAIR PARTS AT BS 294.5, WL 207 AND BL 44R.
